# SDR FDEA202108252115

- Difficulty date: August 25, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: NCA605033
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AIR CONDITIONING COMPARTMENT BETWEEN #1 & #2 ACM APPROX. STA 540 AT   BOTTOM OF BULKHEAD VERTICAL FLANGE OF CHORD ANGLE HAS EXFOLIATION CORROSION   APPROX. FOUR SQUARE INCHES. (MKD) 0003748737 : KOTSOGLOU, CHRISTOPHER   - 28-AUG-2021 03:26  REMOVED , FABRICATED , AND INSTALLED REINFORCEMENT ANGLE NCA6050-33 PER SRM 51-  31-01 V2 AND DOUGLAS DRAWING NCA6050.  0003748737 : KOTSOGLOU, CHRISTOPHER   - 28-AUG-2021 03:32  REMOVED , FABRICATED , AND INSTALLED REINFORCEMENT ANGLE NCA6050-33 PER SRM 51-  31-01 V2 AND DOUGLAS DRAWING NCA6050.      "MAJOR REPAIR"
